From 3+ mg a day. Just went down to 2.75 and plan on cutting 10 percent every two weeks. Notice tiredness and a lull of depression but feeling better in a lot of ways. Anyone else had success? I've been on lorazepam for 7 years. Got the dizzy spells and bad agoraphobia esp in grocery stores recently...
Great job chad. and sounds like you have a very good doctor yes you can feel and well feel a slight difference everytime you taper it down but far from cold turkey. You have a doctor that understand what can happen if you tried to stop. And from what you have typed and the length of time you have been on this medication this is the way to go. With the least amount of discomfort as possible. just remember to throw some positive thinking and deep breathing and exhaling at the same time and do it very slowly you well find that kind of panicky feeling well go away also. And also Chad. Don't forget to keep testing the water in stores in busy places to try and desensitize yourself from the crowds I now just what you're talking about. I have been there for many years and it can me overcome anyway keep the positive thinking and faith. You can do this. and you have plenty of time to do it. Good luck to you. Chuck1957
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2011 • 4 answers
Posted 1 Nov 2015 • 3 answers
Posted 31 Dec 2016 • 1 answer
Posted 4 Jan 2017 • 1 answer
Posted 12 Oct 2017 • 0 answers